Statistics of Real Eigenvalues in Ginibre's Ensemble of Random Real Matrices

Kanzieper E, Akemann G (2005)
Phys.Rev.Lett. 95(23): 230201.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Englisch
Autor
;
Abstract / Bemerkung
The integrable structure of Ginibre's Orthogonal Ensemble of random matricesis looked at through the prism of the probability "p_{n,k}" to find exactly "k"real eigenvalues in the spectrum of an "n" by "n" real asymmetric Gaussianrandom matrix. The exact solution for the probability function "p_{n,k}" ispresented, and its remarkable connection to the theory of symmetric functionsis revealed. An extension of the Dyson integration theorem is a key ingredientof the theory presented.
Erscheinungsjahr
Zeitschriftentitel
Phys.Rev.Lett.
Band
95
Zeitschriftennummer
23
Seite
230201
ISSN
eISSN
PUB-ID

Zitieren

Kanzieper E, Akemann G. Statistics of Real Eigenvalues in Ginibre's Ensemble of Random Real Matrices. Phys.Rev.Lett. 2005;95(23):230201.
Kanzieper, E., & Akemann, G. (2005). Statistics of Real Eigenvalues in Ginibre's Ensemble of Random Real Matrices. Phys.Rev.Lett., 95(23), 230201. doi:10.1103/PhysRevLett.95.230201
Kanzieper, E., and Akemann, G. (2005). Statistics of Real Eigenvalues in Ginibre's Ensemble of Random Real Matrices. Phys.Rev.Lett. 95, 230201.
Kanzieper, E., & Akemann, G., 2005. Statistics of Real Eigenvalues in Ginibre's Ensemble of Random Real Matrices. Phys.Rev.Lett., 95(23), p 230201.
E. Kanzieper and G. Akemann, “Statistics of Real Eigenvalues in Ginibre's Ensemble of Random Real Matrices”, Phys.Rev.Lett., vol. 95, 2005, pp. 230201.
Kanzieper, E., Akemann, G.: Statistics of Real Eigenvalues in Ginibre's Ensemble of Random Real Matrices. Phys.Rev.Lett. 95, 230201 (2005).
Kanzieper, Eugene, and Akemann, Gernot. “Statistics of Real Eigenvalues in Ginibre's Ensemble of Random Real Matrices”. Phys.Rev.Lett. 95.23 (2005): 230201.

4 Zitationen in Europe PMC

Daten bereitgestellt von Europe PubMed Central.

Exact Persistence Exponent for the 2D-Diffusion Equation and Related Kac Polynomials.
Poplavskyi M, Schehr G., Phys Rev Lett 121(15), 2018
PMID: 30362800
Random transition-rate matrices for the master equation.
Timm C., Phys Rev E Stat Nonlin Soft Matter Phys 80(2 pt 1), 2009
PMID: 19792110
Random cyclic matrices.
Jain SR, Srivastava SC., Phys Rev E Stat Nonlin Soft Matter Phys 78(3 pt 2), 2008
PMID: 18851127
Eigenvalue statistics of the real Ginibre ensemble.
Forrester PJ, Nagao T., Phys Rev Lett 99(5), 2007
PMID: 17930739

34 References

Daten bereitgestellt von Europe PubMed Central.


AUTHOR UNKNOWN, 2004

AUTHOR UNKNOWN, 2003

AUTHOR UNKNOWN, 1998
The Probability that a Random Real Gaussian Matrix haskReal Eigenvalues, Related Distributions, and the Circular Law
Edelman, Journal of Multivariate Analysis 60(2), 1997
Random-matrix theories in quantum physics: common concepts
GUHR, Physics Reports 299(4-6), 1998
Distribution of complex eigenvalues for symplectic ensembles of non-Hermitian matrices
Kolesnikov, Waves in Random and Complex Media 9(2), 1999

Caer, Journal of Physics A Mathematical and General 23(14), 1990
Quantum disordered systems with a direction
Efetov, Physical Review B 56(15), 1997
Random matrix triality at nonzero chemical potential
Halasz, Physical Review D 56(11), 1997
Quantum distinction of regular and chaotic dissipative motion.
Grobe R, Haake F, Sommers HJ., Phys. Rev. Lett. 61(17), 1988
PMID: 10038927
Spectrum of large random asymmetric matrices.
Sommers HJ, Crisanti A, Sompolinsky H, Stein Y., Phys. Rev. Lett. 60(19), 1988
PMID: 10038170
Chaos in random neural networks.
Sompolinsky H, Crisanti A, Sommers HJ., Phys. Rev. Lett. 61(3), 1988
PMID: 10039285
Universality of cubic-level repulsion for dissipative quantum chaos.
Grobe R, Haake F., Phys. Rev. Lett. 62(25), 1989
PMID: 10040120
Eigenvalue statistics of random real matrices.
Lehmann N, Sommers HJ., Phys. Rev. Lett. 67(8), 1991
PMID: 10045029
Temporal correlations versus noise in the correlation matrix formalism: an example of the brain auditory response.
Kwapien J, Drozdz S, Ioannides AA., Phys Rev E Stat Phys Plasmas Fluids Relat Interdiscip Topics 62(4 Pt B), 2000
PMID: 11089113
Directed Quantum Chaos
Efetov, Physical Review Letters 79(3), 1997
Almost Hermitian Random Matrices: Crossover from Wigner-Dyson to Ginibre Eigenvalue Statistics
Fyodorov, Physical Review Letters 79(4), 1997
Non-Hermitian Random Matrix Theory and Lattice QCD with Chemical Potential
Markum, Physical Review Letters 83(3), 1999
Integrable structure of interface dynamics
Mineev-Weinstein M, Wiegmann PB, Zabrodin A., Phys. Rev. Lett. 84(22), 2000
PMID: 10990878
Massive random matrix ensembles at β=1 and 4: QCD in three dimensions
Nagao, Physical Review D 63(4), 2001
Viscous fingering and the shape of an electronic droplet in the quantum Hall regime.
Agam O, Bettelheim E, Wiegmann P, Zabrodin A., Phys. Rev. Lett. 88(23), 2002
PMID: 12059386
Eigenvalue correlations in non-Hermitean symplectic random matrices
Kanzieper, Journal of Physics A Mathematical and General 35(31), 2002
Random matrices close to Hermitian or unitary: overview of methods and results
Fyodorov, Journal of Physics A Mathematical and General 36(12), 2003

Tracy, Journal of Statistical Physics 92(5/6), 1998
The administrative divisions of mainland France as 2D random cellular structures
Le, Journal de Physique I 3(8), 1993
Topological speed limits to network synchronization.
Timme M, Wolf F, Geisel T., Phys. Rev. Lett. 92(7), 2004
PMID: 14995853
QCD dirac operator at nonzero chemical potential: lattice data and matrix model.
Akemann G, Wettig T., Phys. Rev. Lett. 92(10), 2004
PMID: 15089199
Spectra of positive and negative energies in the linearized NLS problem
Cuccagna, Communications on Pure and Applied Mathematics 58(1), 2005
Statistical Ensembles of Complex, Quaternion, and Real Matrices
Ginibre, Journal of Mathematical Physics 6(3), 1965
Correlation Functions for Eigenvalues of Real Quaternian Matrices
Mehta, Journal of Mathematical Physics 7(2), 1966
Correlations between eigenvalues of a random matrix
Dyson, Communications in Mathematical Physics 19(3), 1970
How Many Eigenvalues of a Random Matrix are Real?
Edelman, Journal of the American Mathematical Society 7(1), 1994

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 16384276
PubMed | Europe PMC

arXiv: math-ph/0507058

Suchen in

Google Scholar